MathSciNet Relay Station
MathSciNet bibliographic data
MR2430776 (2009f:82029) 82C05 (37A50 37D50 37H99 60K35)
Menshikov, M. V.; Vachkovskaia, M.; Wade, A. R. Asymptotic behaviour of randomly reflecting billiards in unbounded tubular domains. J. Stat. Phys. 132 (2008), no. 6, 1097–1133.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement